Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 52–52 | Cite as

Antineoplastics

Various toxicities: 8 case reports
Case report
  • 42 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a study, eight patients (three men and five women) aged 71−84 years were described, who developed myelosuppression, infection, nausea and vomiting, abnormal liver function or lack of efficacy while receiving chemotherapy with decitabine, omacetaxine-mepesuccinate, mitoxantrone, etoposide, cytarabine or aclarubicin between September 2009 and March 2012 for acute myeloid leukaemia [AML; not all dosages and routes stated; times to reactions onsets not stated].

Patient 1: A 75-year-old woman, who had AML, started receiving IV infusion (IV gtt) of decitabine [DAC; 5-aza-2'-deoxycytidine] 20 mg/m2over one hour, once daily, from day 1−5 of a 4-week cycle. She received twelve such cycles. This was followed by 2 cycles of IV decitabine in combination with omacetaxine-mepesuccinate...

Reference

  1. Zhou HW, et al. Clinical Efficacy of Decitabine Combined with or without Cytarabine-based Low Dose Regimen for Senile patients with Acute Myeloid Leukemia Zhongguo Shi Yan Xue Ye Xue Za Zhi 26: 91-96, No. 1, Feb 2018. Available from: URL: http://doi.org/10.7534/j.issn.1009-2137.2018.01.015 [Chinese; summarised from a translation] - ChinaGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations